Reply to "comment on 'moving screw dislocation in a piezoelectric bimaterial'" [Phys. stat. sol. (b) 241, No. 4, 962 (2004)]

Xiang Fa Wu, Yuris A. Dzenis

Research output: Contribution to journalReview article

2 Scopus citations


In their comment, Liu and Fang pointed out two errors in our recent paper [phys. stat. sol. (b) 238, 120 (2003)]. Here we give the corrected solution, based on Suo's superposition scheme and, as can be shown, equivalent to the one given by Liu and Fang.

Original languageEnglish (US)
Pages (from-to)965-966
Number of pages2
JournalPhysica Status Solidi (B) Basic Research
Issue number4
Publication statusPublished - Mar 1 2004


ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Cite this